Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Fonction symétrique")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 655

  • Page / 27
Export

Selection :

  • and

Symmetric function means and permanentsBAPAT, R. B.Linear algebra and its applications. 1993, Vol 182, pp 101-108, issn 0024-3795Article

Decomposability of symmetric multilinear functionsPATE, T. H.Linear algebra and its applications. 1985, Vol 65, pp 71-81, issn 0024-3795Article

Explicit computation of the Drinfeld associator in the case of the fundamental representation of gl (N)DUNIN-BARKOWSKI, P; SLEPTSOV, A; SMIRNOV, A et al.Journal of physics. A, Mathematical and theoretical (Print). 2012, Vol 45, Num 38, issn 1751-8113, 385204.1-385204.15Article

The q-deformation of symmetric functions and the symmetric groupSALAM, M. A; WYBOURNE, B. G.Journal of physics. A, mathematical and general. 1991, Vol 24, Num 7, pp L317-L321, issn 0305-4470Article

Estimation of symmetric functions of a finite populationPADMAWAR, V. R; MUKHOPADHAY, P.Metrika (Heidelberg). 1984, Vol 31, Num 2, pp 89-97, issn 0026-1335Article

Fonctions quasi-symétriques, fonctions symétriques non commutatives et algèbres de Hecke à q=0 = Quasi-symmetric functions, noncommutative symmetric functions, and Hecke algebras at q=0DUCHAMP, G; KROB, D; LECLERC, B et al.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1996, Vol 322, Num 2, pp 107-112, issn 0764-4442Article

The factorial Schur functionCHEN, W. Y. C; LOUCK, J. D.Journal of mathematical physics. 1993, Vol 34, Num 9, pp 4144-4160, issn 0022-2488Article

Subdifferentials of convex symmetric functions: an application of the inequality of Hardy, Littlewood, and PólyaHORSLEY, A; WROBEL, A. J.Journal of mathematical analysis and applications. 1988, Vol 135, Num 2, pp 462-475, issn 0022-247XArticle

A GENERALIZATION OF MACMAHON'S FORMULAVULETIC, Mirjana.Transactions of the American Mathematical Society. 2009, Vol 361, Num 5, pp 2789-2804, issn 0002-9947, 16 p.Article

Q and q, t-analogs of non-commutative symmetric functionsBERGERON, Nantel; ZABROCKI, Michael.Discrete mathematics. 2005, Vol 298, Num 1-3, pp 79-103, issn 0012-365X, 25 p.Conference Paper

An integral identity for the Rademacher functionsMETCALF, F. T.Journal of mathematical analysis and applications. 1995, Vol 189, Num 2, pp 393-408, issn 0022-247XArticle

A simpler characterization of Sheffer polynomialsDI BUCCHIANICO, A; LOEB, D.Studies in applied mathematics (Cambridge). 1994, Vol 92, Num 1, pp 1-15, issn 0022-2526Article

Décomposition polynomiale des fonctions booléennes symétriquesSUPRUN, V. P.Izvestiâ Akademii nauk SSSR. Tehničeskaâ kibernetika. 1985, Num 4, pp 123-127, issn 0002-3388Article

A note on symmetric boolean functions with maximum algebraic immunity in odd number of variablesLONGJIANG QU; CHAO LI; KEQIN FENG et al.IEEE transactions on information theory. 2007, Vol 53, Num 8, pp 2908-2910, issn 0018-9448, 3 p.Article

The square of the Vandermonde determinant and its q-generalizationKING, R. C; TOUMAZET, F; WYBOURNE, B. G et al.Journal of physics. A, mathematical and general. 2004, Vol 37, Num 3, pp 735-767, issn 0305-4470, 33 p.Article

q-Analogs of symmetric function operatorsZABROCKI, Michael.Discrete mathematics. 2002, Vol 256, Num 3, pp 831-853, issn 0012-365X, 23 p.Conference Paper

On the structure of value functional bag mappingsWANG, G.-J.Fuzzy sets and systems. 1998, Vol 95, Num 2, pp 215-221, issn 0165-0114Article

A note on multiset permutationsYEN, L.SIAM journal on discrete mathematics (Print). 1994, Vol 7, Num 1, pp 152-155, issn 0895-4801Article

A note on the formula size of the «mod k» functionsVAN LEIJENHORST, D. C.Information processing letters. 1987, Vol 24, Num 4, pp 223-224, issn 0020-0190Article

Generalized lower bounds derived from Hastad's main lemmaMORAN, S.Information processing letters. 1987, Vol 25, Num 6, pp 383-388, issn 0020-0190Article

The signed Eulerian numbersDESARMENIEN, J.Discrete mathematics. 1992, Vol 99, Num 1-3, pp 49-58, issn 0012-365XArticle

Hausdorff means and moment sequencesBENNETT, Grahame.Positivity (Dordrecht). 2011, Vol 15, Num 1, pp 17-48, issn 1385-1292, 32 p.Article

The isometries of certain maximum normsLAVRIC, Boris.Linear algebra and its applications. 2005, Vol 405, pp 249-263, issn 0024-3795, 15 p.Article

Nombres harmoniques généralisés = Generalized harmonic numbersGERTSCH, A.Comptes rendus de l'Académie des sciences. Série 1, Mathématique. 1997, Vol 324, Num 1, pp 7-10, issn 0764-4442Article

(Anti)symmetric multivariate trigonometric functions and corresponding Fourier transformsKLIMYK, A; PATERA, J.Journal of mathematical physics. 2007, Vol 48, Num 9, issn 0022-2488, 093504.1-093504.24Article

  • Page / 27